# SDR DALA1102429202

- Difficulty date: January 9, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 43,788 hours, 23,368 cycles
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED, DUE TO REPORTS OF DEBRIS ON DEPARTURE RUNWAY OUT OF MSP WHICH "MAY HAVE COME OFF OF OUR JET". DEBRIS IDENTIFIED AS ACOUSTICAL LINER AND ACFT WAS THE LAST TO DEPART.  MX FOUND ACOUSTIC MATERIAL MISSING ON THE NR1 ENGINE THRUST REVERSER.  UPPER REVERSER HALF REPLACED.
